# SDR FDEA2020041740740

- Difficulty date: April 14, 2020
- Submitted: April 21, 2020
- Operation: Air carrier
- Aircraft: N623FE
- Make and model: Doug MD-11F
- Aircraft serial: 48794
- Aircraft time: 59,865 hours, 15,344 cycles
- System (JASC): 5744 · Wing, Control Surface Attach Fittings
- Part: Hinge Bracket
- Part number: ARC0154501
- Condition: Corroded
- Location: Lt Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT HAND WING, WING SIDE INBOARD FLAP OUTBOARD HINGE PIVOT HOLE BORE FOUND CORROSION. CORROSION AT LEFT HAND WING, WING SIDE INBOARD FLAP OUTBOARD HINGE PIVOT HOLE BORE (NR3 HOLE) REWORKED AND FOUND WITHIN LIMIT AS PER CMM 57-44-07. REPAIR BUSHING FABRICATED BY MACHINING AND INSTALLED AS PER CMM 57-44-07 AND EA 1-5750-T0353428 PART 1 STEP 1F(1) AND STEP 1F(3), TITLE: WINGS- FLIGHT SURFACES- LT WING- INBD FLAP- OUTBD FWD HINGE (WING SIDE) REPAIR- PSE 57.55.01.1- ALTERNATE INSPECTION. REPAIR CLASSIFIED AS MAJOR PER GMM 6-2-100.
